# SDR UPS04842742

- Difficulty date: June 26, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641592N
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 MAIN CABIN FS 25 LONGERON 22 END FITTING CRACKED.  REMOVED FITTINGS IAW DC8 SRM 51-3-0, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTINGS IAW DC8 SRM 51-1-20D, 51-3-0, 51-3-1.
